# SDR HALA2011062700293

- Difficulty date: June 27, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N488HA
- Make and model: Boeing 717-200
- Aircraft serial: 55001
- Aircraft time: 21,998 hours, 23,521 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER MAIN ENTRANCE DOOR HAS DAMAGE (DENTED IN).  JUST AFT OF FWD LOWER CORNER AND FWD OF AFT LOWER CORNER.  REMOVED FWD LOWER CORNER, AFT LOWER CORNER, AND CENTER LOWER DOOR SEAL RETAINERS.  REPAIRED IAW HAL M-105 FILE B10085 REV B.  PERMANENT REPAIR ACCOMPLISHED HFEC NO CRACKS NOTED.  INSTALLED FWD LOWER CORNER, AFT LOWER CORNER AND CENTER LOWER DOOR SEAL RETAINERS.  PRIMED AND PAINTED AREA APPLIED SILVER DOT.
